# SDR 9507779908

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: NW29568461
- Condition: Broken
- Location: Rt Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION FROM NOSE GEAR AREA OCCURRED DURING GEAR RETRACTION AFTER TAKEOFF.  LOWERED GEAR AND VIBRATION CONTINUED.  EXECUTED A GO-AROUND AND TOWER REPORTED THAT GEAR APPEARED TO BE NORMAL.  FLIGHT RETURNED TO TPA AND LANDED WITHOUT INCIDENT.  FOUND RIGHT NOSE GEAR DOOR STOP CABLE BROKEN.  DEFERRED DOOR STOP CABLE PER MEL 32-7. AIRCRAFT RETURNED TO SERVICE.
